# SDR USAA2009051591187

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03-0553-8-0349/005 - CRACKS ON VERTICAL BEAM WEB AT BS178 BULKHEAD RBL 17. REPAIRED VERTICAL BEAM WEB AT BS 178 BULKHEAD RBL 17 IAW B737 SRM 51-10-02 & BOEING DRAWING 65-17582.
